# SDR USAA2011101900009

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,469 hours, 19,501 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN PANEL DOES NOT TEST PROPERLY - PRESS TO TEST IS VERY BRIEF AND NO FLOW WITH RED EMERGENCY PRESSED.  MAINTENANCE REMOVED AND REPLACED F/O'S OXYGEN PANEL BOX IAW AIRBUS MAINTENANCE MANUAL 35-12-41-000-001, 35-12-41-400-001 AND 35-12-41-710-001.
